# SDR IPXA2013121801087

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYMMETRY ISSUE DURING APPROACH,  DECLARED EMERGENCY, NO T/E LOCK OUT FOUND, FLAPS MOVE NORMALLY.  CONFIRMED WITH TECH, NO FLAP ASSYMETRY LOGGED EVENTS OCCURRED THROUGH FLIGHT DATA RECORDER DOWNLOAD.  R & R FLAP POSITION INDICATOR IAW AMM 27-58-02.  EFF SOURCE, REF IPC 27-58-00-01-005.
